Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

103-108


DOI

Article

Fractional S-Transform for Boehmians

Check for updates


Authors

Abhishek Singh* Affiliation:
Department of Mathematics and Statistics, Dr. Rammanohar Lohia Avadh University, Ayodhya, U.P., India


Abstract

In this paper we extend the results of ultradistributions for the fractional S-transform given by Singh [18] to the Boehmian spaces namely, tempered Boehmian and ultraBoehmian spaces.


Keywords

Fractional Fourier transform, fractional S-transform, S-transform, wavelet transform, ultradistributions, tempered distribution, tempered Boehmian, ultraBoehmian


Citation

Singh, A. (2015). Fractional s-transform for boehmians. Journal of Analysis & Number Theory, 3(2), 103–108. https://doi.org/10.18576/jant/030204

Published by: Engineering Journals

Engineering Journals Logo